# SDR MWEA98822

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 995815957
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LEFT PYLON LOWER AFT BOX CORNER ANGLE.  MTC FABRICATED AND INSTALLED REPAIR ANGLE.
